Advertisement

Ukrainian Mathematical Journal

, Volume 19, Issue 6, pp 684–699 | Cite as

Basic results of studies at the mathematical-analysis department of the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR

  • Yu. M. Berezanskii
  • M. L. Gorbachuk
Article
  • 21 Downloads

Keywords

Basic Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • Yu. M. Berezanskii
  • M. L. Gorbachuk

There are no affiliations available

Personalised recommendations